# SDR CA040526009

- Difficulty date: May 25, 2004
- Submitted: November 2, 2004
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 7,269 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Relay
- Part number: 9742001902
- Condition: Failed
- Location: Te Flaps
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING PILOTS TRIED TO RETRACT THE FLAPS BUT COULD NOT GET THEM TO MOVE.  AIRCRAFT WAS INSPECTED AND FLAP UP RELAY WAS FOUND TO HAVE FAILED, P/N 974.20.01.902.  RELAY WAS REPLACED AND FLAP SYSTEM TESTED.  AIRCRAFT RETURNED TO FLIGHT LINE.
